MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL HEAD 12/14 TAPER 28 MM DIAMETER +3.5 MM NECK LENGTH; PROSTHETIC, HIP

ZIMMER BIOMET, INC. FEMORAL HEAD 12/14 TAPER 28 MM DIAMETER +3.5 MM NECK LENGTH; PROSTHETIC, HIP
Catalog Number 802202803
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision procedure two and a half months post implantation due to dislocation.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: 00500104728, item name: liner 28 mm i.D.For use with 47/48/49 mm o.D.Shells lot: unknown.G2: foreign: australia.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure 2 and a half months post implantation due to recurrent dislocation.The patient's initial dislocation occurred after the primary surgery when no medical intervention was performed.There is no additional information available.
 
Event or Problem Description
Upon reassessment of the reported event, the device was determined to be not reportable as the head and liner did not dislocate.It was the shell dislocating from the patient's acetabulum.The initial report was forwarded in error and should be voided.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, the device was determined to be not reportable as the head and liner did not dislocate.It was the shell dislocating from the patient's acetabulum.The initial report was forwarded in error and should be voided.Sections updated: b4, b5, g3, g6, h2, h11.

Brand Name
FEMORAL HEAD 12/14 TAPER 28 MM DIAMETER +3.5 MM NECK LENGTH
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21267382
Report Number0001822565-2025-00200
Device Sequence Number20984102
Product Code LPH
UDI-Device Identifier00889024498792
UDI-Public(01)00889024498792(17)320706(10)3114619
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K183457
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number802202803
Device Lot Number3114619
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Supplement Date Received by Manufacturer02/02/2025
04/23/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date02/12/2025
05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age82 YR
Patient SexUnknown